Translator Disclaimer
2009 Convergence of dependent walks in a random scenery to fBm-local time fractional stable motions
Serge Cohen, Clément Dombry
J. Math. Kyoto Univ. 49(2): 267-286 (2009). DOI: 10.1215/kjm/1256219156

Abstract

It is classical to approximate the distribution of fractional Brownian motion by a renormalized sum $ S_n $ of dependent Gaussian random variables. In this paper we consider such a walk $ Z_n $ that collects random rewards $ \xi_j $ for $ j \in \mathbb Z$, when the ceiling of the walk $ S_n $ is located at $ j$. The random reward (or scenery) $ \xi_j $ is independent of the walk and with heavy tail. We show the convergence of the sum of independent copies of $ Z_n$ suitably renormalized to a stable motion with integral representation, whose kernel is the local time of a fractional Brownian motion (fBm). This work extends a previous work where the random walk $ S_n$ had independent increments limits.

Citation

Download Citation

Serge Cohen. Clément Dombry. "Convergence of dependent walks in a random scenery to fBm-local time fractional stable motions." J. Math. Kyoto Univ. 49 (2) 267 - 286, 2009. https://doi.org/10.1215/kjm/1256219156

Information

Published: 2009
First available in Project Euclid: 22 October 2009

zbMATH: 1205.60082
MathSciNet: MR2571841
Digital Object Identifier: 10.1215/kjm/1256219156

Subjects:
Primary: 60F17, 60G18, 60G52

Rights: Copyright © 2009 Kyoto University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.49 • No. 2 • 2009
Back to Top